Stability of degenerate diffusions with state-dependent switching

Basak, Gopal K. ; Bisi, Arnab ; Ghosh, Mrinal K. (1999) Stability of degenerate diffusions with state-dependent switching Journal of Mathematical Analysis and Applications, 240 (1). pp. 219-248. ISSN 0022-247X

Full text not available from this repository.

Official URL:

Related URL:


This paper deals with the ergodic properties of hybrid systems modelled by diffusion processes with state-dependent switching. We investigate the sufficient conditions expressed in terms of the parameters of the underlying process which would ensure the existence of a unique invariant probability and stability in distribution of the flow. It turns out that the conditions would depend on certain averaging mechanisms over the states of the discrete component of the hybrid system.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Random Diffusions; Markov Chain; Tightness; Stability
ID Code:11862
Deposited On:13 Nov 2010 13:47
Last Modified:02 Jun 2011 07:44

Repository Staff Only: item control page